DOI 10.1111/j.1447-0756.2008.00775.x
Antibiotic prophylaxis in cesarean section causing anaphylaxis and intrauterine fetal death.
Аннотация
Intrauterine fetal death and maternal shock occurred as a result of a type-1 hypersensitivity reaction following antibiotic prophylaxis in a cesarean section. Amniotic fluid embolism may mimic the condition. The ability to diagnose and treat such an event as early as possible is necessary in all maternity centers. The selection of antibiotic regimen and the type of anesthesia should be individualized depending upon the existing facilities and the patient's profile, especially in a resource-scarce developing country.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.